# SDR SWI202408230734

- Difficulty date: June 8, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT APPROXIMATELY FS285.00 ON STGR25R AS MARKED      (C-CHECK RO 8/22/2024)    INSTALLED NEW FS295 FRAME SPLICE SECTION BETWEEN STGR 26R AND STGR 25R. REPAIRED. IAW ALL STEPS OF REO 670-53-21-2430 REV:--. DATE:2024-07-01 AND CRJ700 SRM 51-42-21-001-001-A01, 53-33-03-201-001-A01, 51-42-06-001-001-A01. LEAK CHECK GOOD. SEE CONTINUATION FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY.
